Journal of Soviet Mathematics

, Volume 53, Issue 3, pp 311–320

Solution of a Pólya-Szegö isoperimetric problem

Authors

  • A. Yu. Solynin
Article

DOI: 10.1007/BF01303655

Cite this article as:
Solynin, A.Y. J Math Sci (1991) 53: 311. doi:10.1007/BF01303655

Abstract

There is given the solution of the problem of the maximum inner radius in the family of n-gons Dn, n≥3, of fixed area, and of some related extremal problems. The proof is carried out by the method of the modules of families of curves.

Download to read the full article text

Copyright information

© Plenum Publishing Corporation 1991